# SDR SWIA201440307

- Difficulty date: November 22, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, LOWER COWL NYLON INSERT THAT THE TRANSLATING COWL SLIDER MOVES ON, THE SCREWS THAT HOLD THE INSERT IN PLACE HAVE BACKED OUT AND STRIKE THE SLIDER. MARKED.  C-CHECK, REPAIRED LT LOWER NYLON INSERT SCREWS IAW REO.
